# SDR MASA2019101512091

- Difficulty date: October 15, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N88335
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000538
- Aircraft time: 9,413 hours, 5,498 cycles
- Engine: Ge CF348E5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Dirty
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ENG FUMES IN COCKPIT DURING TAKEOFF.  CLEANED OIL OFF OF NA PRSOV
